RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 2  


Maximization of functionals in $H^\omega [a,b]$
S. K. Bagdasarov
3
On the interpolation properties of certain quasilinearizable pairs
A. G. Bagdasarian
73
Kolmogorov $\varepsilon$-entropy estimates for the uniform attractors of non-autonomous reaction-diffusion systems
M. I. Vishik, V. V. Chepyzhov
81
Homogeneous supermanifolds associated with complex projective space. I
A. L. Onishchik, O. V. Platonova
111
An example of a wild strange attractor
D. V. Turaev, L. P. Shilnikov
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019